# SDR UPS04142817

- Difficulty date: July 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Stuck
- Location: Escape Slide
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE ENTRY DOOR SLIDE WARNING HORN & LT SOUNDED.  RECONNECTED CONNECTOR ON ASPSU.  RESET SLIDE TEST SWITCH ON DOOR HANDLE SLIDE.  OPS CHECK NORMAL IAW AMM CH 25.
